The error estimates of minimal and almost minimal cubature formulas on classes of periodic functions

Research output: Contribution to journalArticlepeer-review

Abstract

A power-law order of convergence to zero of a sequence of norms of error functionals for minimal and almost minimal cubature formulas is established. Functionals act on multidimensional periodic Sobolev spaces, including on spaces with fractional smoothness.

Original languageEnglish
Pages (from-to)1080-1090
Number of pages11
JournalСибирские электронные математические известия
Volume15
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Cubature formulas
  • Embedding constants
  • Error functionals
  • Extremal functions
  • Minimal and almost minimal cubature formulas
  • The convergence order

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'The error estimates of minimal and almost minimal cubature formulas on classes of periodic functions'. Together they form a unique fingerprint.

Cite this